# SDR CALA2022051301223

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D5311275120800
- Condition: None
- Location: Lh Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2022-02-11 DURING ROTO PROBE LH FR16 DOOR STOP #7 FOUND HOLES #1 & #3 WITH CRACK INDICATIONS IN INTERCOSTAL AND FRAME LAYER. R EPAIR BEFORE NEXT FLIGHT (REPAIR IAW R53113118 & ECRA AS REQUIRE D) REPAIRED L/H FR16 DOOR STOP #7 HOLES #1 & #3 BY INTERCOSTAL REPL ACEMENT & FRAME BUSHING IAW EC/RA 5311-02799. ACCOMPLISHED BY EM P#V935774 AT BFM ST AEROSPACE MOBILE. NR#0027076
